# SDR ASAA2024061750754

- Difficulty date: June 17, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT LOWER WEB CELL UPPER SKIN HAS CORROSION IN MULTIPLE SPOTS (MARKED). GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED, LOCATED, DRILLED AND REPLACED WEB IAW B737-900ER SRM 51-40-02-0G-0 AND 51-40-05-0G-0W: 2" O: .045 R: .037 L: 35" D: .008.
